Jump to content
CrazyBoards.org

Recommended Posts

currently i'm only taking 50mg 1x daily but will increase to 100mg next week to combat anxiety. i've only been on it for a week and after the first couple of days, it no longer causes me to fall asleep although i'm sure that will return when the dose is increased. anywho, i'm hoping this will work better than the ssri's i've tried.

Link to comment
Share on other sites

My niece was on Seroquel as a mood stabilizer for almost 2 years and it was great for her.

The only reason she was taken off of it was because she'd grown enough that she needed a dosage change and the doctor didn't want to up it and make her gain more weight. (she went from being chronically underweight to being borderline obese for her age) Diabetes also runs in our families, so changing to another mood stabilizer was the healthiest choice. (for her)

She's been on Lamictal for about 7 months now and it works almost as well as seroquel.

She was on 100mg twice daily of seroquel and it didn't make her sleepy or dopey or anything like that.

But she also stays on the manic side of mania more so than the depressed side.

Hope that helps.

Link to comment
Share on other sites

I love my Seroquel. If it were not for my nightly dosage, I wouldn't sleep at all. The Seroquel helps with all of those racing thoughts that keep me up until the crack of dawn. It also gets rid of all those ghostly images that really don't belong in my bedroom right before I go to sleep, and the intrusive phobic ideas that run through my head in the wee hours of the morning.

Right now, I'm at 100mg, though I just got upped to 150mg because of the stress going on in my life right now. At first, I was on 300mg, and it made me groggy as all get out, and I did have a *huge* craving for carbs - but with a few dosage tweaks, those side effects went away. I hope it works well for you.

Link to comment
Share on other sites

Seroquel has been great for me, most of the time, but i'm starting to think of getting put on something else because I have gained 35+pounds in 2 1/2 years. I have a huge amount of clothes in my closet in 3 different sizes and I'm starting to outgrow the biggest size. I want my body back! Sniffle...

Be careful of this med. if you have a weight problem. Although, sometimes weight issues are not as important as the benefits of Seroquel. Right now, I am sick to death of being overweight and feeling like I have no control over it.

Link to comment
Share on other sites

I just wanted to note that I haven't gained any weight on Seroquel. I've actually *lost* weight while on this med - but I'm very certain that wasn't a side effect of the Seroquel.

I just have been on a strict eating regime and I think the Topamax helped there (at least in the beginning). I've always been overweight, so I was a bit leery about taking Seroquel and in the beginning I was snacking like mad, but that side effect went away after a bit. Anyway, I've been on Seroquel for over two years now and so far I haven't gained any weight at all. For the past year or so, I've pretty much plateaued and stayed the same weight on Seroquel and Topamax.

As always - your mileage may vary. That's the point of this post.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...